# SDR SWIA20240308214

- Difficulty date: February 14, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 41,036 hours, 37,098 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1085429
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LH WING FWD CLOSING RIB P/N 601R10854-29 AT WS389.00  IS OUT OF LIMITS AND CLASSIFIED TO BE A MAJOR REPAIR.INITIATED FORM M-337.SEE CP 27816132 FOR ORIGINAL DISCREPANCY.  FILED CLOSEDREMOVED AND REPLACED LH WING FWD CLOSING RIB AT WS389.00 IAW DRAWING 601R10854 REV H AND REO 601R-57-21-3825 REV A DATED 2024-02-27. COMPLIED WITHTASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. ALL WORK PERFORMED BY MHIRJ MRT REFERENCE ATTACHED STATEMENT OF WORK FOR INFORMATION.
